antibiotics and yeast.... probiotics

Discussion in 'Fibromyalgia Main Forum' started by fibrobutterfly, Apr 10, 2009.

  1. I was on antibiotics for over two wks and OMG my stomach . I tried too remember probiotics daily. Anyways can you get rid of a yeast infection just from taking probiotics? Or should I ask for a script for something? If so what? Diflucan or ???
  2. gongee

    gongee New Member

    I am so sorry you are going through this. I was put on triple antibotics for H plori bacteria in the stomach last December and even though I was on probiotics the yeast infection not only started in my mouth but extended down my thoart into my stomach. I was taken of of it because they found out that I only tested positive 1/10th of a percent over the positive level for the bacteria.
    Now that has been 4 months and 3 hospital stays since(along with numerous tests) and, I still continue to have the yeast develop back in my stomach. I have been on Difulcan 100mg
    nightly (10days on and 5 days off) since January. I do fine as long as I am on it but it doesn't take but 3 days for every thing to start back up. Doctors don't like to keep a person on Difulcan for a long length of time due to liver problems that can arise, but Nystatin and Mycelex just didn't help me.

    Hopefully, your doctor will prescribe Difulcan and you will be rid of the horrible stuff.

    Take care

    Sheila